Information complexity of neural networks

Search this Article

Author(s)

    • KON M. A.
    • Department of Mathematics, Boston University
    • PLASKOTA L.
    • Department of Mathematics, Informatics, and Mechanics, Warsaw University

Journal

  • Neural Networks

    Neural Networks 13(3), 365-375, 2000-04-01

References:  18

Cited by:  1

Codes

  • NII Article ID (NAID)
    10008962098
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    08936080
  • Data Source
    CJP  CJPref 
Page Top